Jump to content
Sign in to follow this  
Pam1770

Withdrawal

Recommended Posts

My partner is going through withdrawals from Cymbalta, her doctor did not have her tapper down and she quit cold turkey. The withdrawals have been terrible and we’re not even a week into being of the medication. Just looking for any advice on how to help her through this process or how long it may last.

Thank you 

Share this post


Link to post
Share on other sites

What does was she on. The withdrawal effects themselves are awful and can last two or three weeks but if she quit from 90 mg or 120 mg, they can be seriously too much to handle like that.

you must be very attentive to her mood swings, they can be life threatening from high doses, even from 60 to 30 was hard. Does she really need to cold turkey..... if she has too much trouble see a doctor and get tapered, or another SNRI that you may be able to switch to without withdrawal

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...